Free
Education  |   November 1987
Cerebral Blood Volume is Increased in Dogs during Administration of Nitrous Oxide or Isoflurane
Author Affiliations & Notes
  • David P. Archer, M.Sc., M.D., F.R.C.P.
    *
  • Pascal Labrecque, M.D., F.R.C.P.
    *
  • Jane L. Tyler, M.D.
  • Ernst Meyer, Ph.D.
  • Davy Trop, M.Sc., M.D., F.R.C.P.
    §
  • * Assistant Professor of Anesthesia, Department of Neuroanesthesia.
  • Assistant Professor, Department of Neuroimaging.
  • Physicist, Department of Neuroimaging.
  • § Associate Professor of Anesthesia, Department of Neuroanesthesia.
Article Information
Education
Education   |   November 1987
Cerebral Blood Volume is Increased in Dogs during Administration of Nitrous Oxide or Isoflurane
Anesthesiology 11 1987, Vol.67, 642-648. doi:
Anesthesiology 11 1987, Vol.67, 642-648. doi:
First Page Preview
First page PDF preview
First page PDF preview ×
View Large